# SDR A6WA201240295

- Difficulty date: January 17, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Debonded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD END OF INNER SHROUD DISBONDED AND RIVET IS PULLED THROUGH.  COMPLIED WITH STEPS 1-4 OF REO 601R-57-41-161.
